# SDR N6WA20120107002

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 16,649 hours, 11,412 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WARNING MESSAGE AFTER PUSHBACK RECYCLED WOULDN'T GO AWAY.    INSPECTED PAX DOOR HANDLE SENSORS NO DEFECTS NOTED, PERFORMED OPS CHECK OF PAX DOOR WARNING SYS IAW AMM 52-70-00.  OPS CHECKED, NO MESSAGE NOTED.
